# SDR AALA202008039010

- Difficulty date: August 1, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 27,106 hours, 2,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clutch
- Condition: Inoperative
- Location: L5 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L5 SERVICE DOOR WAS UNABLE TO CLOSED FROM OUTSIDE. CABIN  SERVICE CREW REPORTS HANDLE SPINS ALL TIME. OK TO CLOSED FROM INSIDE.  **SUPPLEMENTAL REPORT: REPLACED INBOARD AND OUTBOARD CLUTCH ON L-5 DOOR EXTERIOR HANDLE MECHANISM AND OPERATIONAL CHECK NORMAL IAW AMM 52-12-02.
